La condition de Walters
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 34 (2001) no. 2, pp. 287-311.
@article{ASENS_2001_4_34_2_287_0,
     author = {Bousch, Thierry},
     title = {La condition de {Walters}},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {287--311},
     publisher = {Elsevier},
     volume = {4e s{\'e}rie, 34},
     number = {2},
     year = {2001},
     doi = {10.1016/s0012-9593(00)01062-4},
     zbl = {0988.37036},
     mrnumber = {1841880},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/s0012-9593(00)01062-4/}
}
TY  - JOUR
AU  - Bousch, Thierry
TI  - La condition de Walters
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 2001
DA  - 2001///
SP  - 287
EP  - 311
VL  - 4e s{\'e}rie, 34
IS  - 2
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/s0012-9593(00)01062-4/
UR  - https://zbmath.org/?q=an%3A0988.37036
UR  - https://www.ams.org/mathscinet-getitem?mr=1841880
UR  - https://doi.org/10.1016/s0012-9593(00)01062-4
DO  - 10.1016/s0012-9593(00)01062-4
LA  - fr
ID  - ASENS_2001_4_34_2_287_0
ER  - 
%0 Journal Article
%A Bousch, Thierry
%T La condition de Walters
%J Annales scientifiques de l'École Normale Supérieure
%D 2001
%P 287-311
%V 4e s{\'e}rie, 34
%N 2
%I Elsevier
%U https://doi.org/10.1016/s0012-9593(00)01062-4
%R 10.1016/s0012-9593(00)01062-4
%G fr
%F ASENS_2001_4_34_2_287_0
Bousch, Thierry. La condition de Walters. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 34 (2001) no. 2, pp. 287-311. doi : 10.1016/s0012-9593(00)01062-4. http://www.numdam.org/articles/10.1016/s0012-9593(00)01062-4/

[1] Aliprantis C.D, Border K.C, Infinite-Dimensional Analysis: A Hitchhiker's Guide, Springer-Verlag, 1999. | MR | Zbl

[2] Bousch T, Le poisson n'a pas d'arêtes, Preprint, Université d'Orsay, 1999, [à paraître dans Ann. Inst. Henri-Poincaré, Probab.-Statis.]. | Numdam

[3] Carlson D.A, Haurie A.B, Leizarowitz A, Infinite Horizon Optimal Control: Deterministic and Stochastic Systems, Springer-Verlag, 1991. | Zbl

[4] Coelho Z, Entropy and ergodicity of skew-products over subshifts of finite type and central limit asymptotics, Thèse, Université de Warwick, 1990.

[5] Coelho Z, Quas A.N, Criteria for d ¯-continuity, Trans. Amer. Math. Soc. 350 (1998). | Zbl

[6] Contreras G, Lopes A, Thieullen P, Lyapunov minimizing measures for expanding maps of the circle, Manuscrit, 1999.

[7] Fathi A, Théorème KAM faible et théorie de Mather sur les systèmes lagrangiens, C. R. Acad. Sci. Paris, Série I 324 (1997). | MR | Zbl

[8] Hunt B.R, Ott E, Optimal periodic orbits of chaotic systems occur at low period, Phys. Rev. E 54 (1996) 328.

[9] Jenkinson O.M, Conjugacy rigidity, cohomological triviality, and barycentres of invariant measures, Thèse, Université de Warwick, 1996.

[10] Jenkinson O.M, Frequency-locking on the boundary of the barycentre set, Experimental Mathematics 9 (2000). | MR | Zbl

[11] Kondah A, Maume V, Schmitt B, Vitesse de convergence vers l'état d'équilibre pour des dynamiques markoviennes non höldériennes, Ann. Inst. Henri-Poincaré, Probab.-Statis. 33 (1997). | Numdam | MR | Zbl

[12] Livšic A.N, Homology properties of Y-systems, Math. Zametki 10 (1971), [Traduction anglaise: Math. Notes 10 (1971)]. | MR | Zbl

[13] Mañé R, Generic properties and problems of minimizing measures of Lagrangian systems, Nonlinearity 9 (1996). | MR | Zbl

[14] Rudin W, Real and Complex Analysis, McGraw-Hill, 1987. | MR | Zbl

[15] Sinaĭ Y.G, Gibbs measures in ergodic theory, Uspekhi Math. Nauk 27 (1972), [Traduction anglaise: Russian Math. Surveys 27 (1972)]. | MR | Zbl

[16] Walters P, Invariant measures and equilibrium states for some mappings which expand distances, Trans. Amer. Math. Soc. 236 (1978). | MR | Zbl

[17] Yuan G, Hunt B.R, Optimal orbits of hyperbolic systems, Nonlinearity 12 (1999). | MR | Zbl

[18] Ziemian K, Rotation sets for subshifts of finite type, Fund. Math. 146 (1995). | MR | Zbl

Cited by Sources: